×

zbMATH — the first resource for mathematics

On a symbol of operators generating finite dimensional algebras. (English) Zbl 0767.47031
Summary: We investigate the so-called symbol of an operator generating finite dimensional algebras. In our consideration the kernel of the symbol need not be a subset of the ideal of compact operators.
MSC:
47L10 Algebras of operators on Banach spaces and other topological linear spaces
47L20 Operator ideals
45E99 Singular integral equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] ВАСИЛЄВСКИЙ Н.Л., ГУТНИКОВ Є. В.: О символє опєраторов образующих конєчномєрныє алгєбры. Dokl. Akad. Nauk SSSR, 221 1975, 18-21.
[2] ГАХОВ Ф. Д.: Краєвыє задачи. Nauka, Moscow 1977, 606-609.
[3] HRYEH BAH MAY: О разрєшимости в замкнутой формє сингулярных интєгральных уравнєний. Ann. Polon. Math., 45, 1985, 193-202.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.